# SDR YENA201703160196

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 45,900 hours, 16,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 53-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS FOUND ON AFT CARGO DOOR THRESHOLD PLATE AREA BETWEEN FRAMES 53 TO 56; REMOVED AND REPLACED THE PLATE IAW 53-41-49, AND  51-44-11.
